On the Strong Law of Large Numbers for Linearly Positive Quadrant Dependent Random Variables
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 151-158
Tae-Sung Kim, Hye-Young Seo Won Kwang University, Won Kwang University
Abstract : In this note we derive inequalities of linearly positive quadrant dependent random variables and obtain a strong law of large numbers for linearly positive quardant dependent random variables. Our results imply an extension of Birkel's strong law of large numbers for associated random variables to the linear positive quadrant dependence case.
Keywords : Positive quadrant dependent, linearly positive quadrant dependent, associated, strong law of large numbers, demimartingale inequality